Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 697107, 9 pages
Research Article

Pawlak Algebra and Approximate Structure on Fuzzy Lattice

1Faculty of Science, Kunming University of Science and Technology, Kunming 650500, China
2Department of Statistics, Feng Chia University, Taichung 40724, Taiwan

Received 26 June 2014; Revised 13 July 2014; Accepted 13 July 2014; Published 23 July 2014

Academic Editor: Yunqiang Yin

Copyright © 2014 Ying Zhuang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ying Zhuang, Wenqi Liu, Chin-Chia Wu, and Jinhai Li, “Pawlak Algebra and Approximate Structure on Fuzzy Lattice,” The Scientific World Journal, vol. 2014, Article ID 697107, 9 pages, 2014.